# SDR CALA2013111492942

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 64,012 hours, 9,000 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 59
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF 1 OR MORE CABIN AIR RECIRCULATING FANS.  REPLACED FWD UPPER RECIRCULATION FAN, OPERATIONS CHECKED NORMAL.
